Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Period like cramps, headaches, nausea. Had tubal litigation. What does it indicate?

Hello I am 28 years old have been having period like cramps and jumps in the stomach that small kicks I have had a tubal ligation after our third child was born but we are wanting more children and I get headaches almost everyday and have been nauseated and eating a lot I also have done a pregnancy test which came up negative of course and have done research on tubal.pregnancies and ectopic pregnancy what could this be sign of I just have not felt my self lately
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, It appears to be due to infection, pregnancy test is negative means negative by all means, after tubectomy, tubal pregnancy is also not possible. i to my patients with such symptoms prescribe fluconazole, cifixime, pain killers for head ache, and antispasmodics for abdominal pain, and alprazolam.5mg at bed time. Thank you.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor